# SDR IPXA2022022579415

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 38,756 hours, 19,319 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Activated
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** **EMERGENCY DECLARED** **LANDED UNEVENTFULLY** AT ROTATION FROM SDQ RW 35 THE FIRE BELL ACTIVATED WITH NO EICAS MSG OR RED HANDLE. IMPOSSIBLE TO SILENCER/R MODULES-WARNING ELECTRONIC UNIT (WEU) CARDS M619- M999- M1000 IAW AMM 31-51-04. ACCOMPLISHED OPS TEST IAW AMM 31-51-04-401. ALL TEST NORMAL
